Loading...
Loading...

Go to the content (press return)

Geometric classification of monogenic subspaces and uniparametric linear control systems

Author
Compta, Albert; Ferrer, J.
Type of activity
Journal article
Journal
Linear and multilinear algebra
Date of publication
2015
Volume
63
Number
9
First page
1768
Last page
1785
DOI
https://doi.org/10.1080/03081087.2014.973874 Open in new window
Project funding
Estructuras geométricas de los sistemas de control lineales, lineales a trozos y sistemas conmutados
Repository
http://hdl.handle.net/2117/27960 Open in new window
URL
http://www.tandfonline.com/doi/abs/10.1080/03081087.2014.973874#.VS41vJNCjSI Open in new window
Abstract
We present a geometric approach to the classification of monogenic invariant subspaces, alternative to the classical algebraic one, which allows us to obtain several matricial canonical forms for each class. Some applications are derived: canonical coordinates of a vector with regard to an endomorphism, and a canonical form for uniparametric linear control systems, not necessarily controllable, with regard to linear changes of state variables. Moreover, the pointwise construction can be extended...
Citation
Compta, A.; Ferrer, J. Geometric classification of monogenic subspaces and uniparametric linear control systems. "Linear and multilinear algebra", 2015, vol. 63, núm. 9, p. 1768-1785.
Keywords
bimodal dynamical system, endomorphism, invariant subspaces, marked matrices, monogenic subspaces, uniparametric control system
Group of research
SCL-EG - Linear Control Systems: a Geometric Approach

Participants

Attachments